MathSciNet Relay Station
MathSciNet bibliographic data
MR581329 (81m:35056) 35J60
Giaquinta, M.; Nečas, J. On the regularity of weak solutions to nonlinear elliptic systems of partial differential equations. J. Reine Angew. Math. 316 (1980), 140–159.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement